Torsion des courbes elliptiques sur les corps cubiques
Annales de l'Institut Fourier, Volume 50 (2000) no. 3, pp. 723-749.

We give the list (up to one element) of prime numbers which are the order of some torsion point of an elliptic curve over a number field of degree 3.

On donne la liste (à un élément près) des nombres premiers qui sont l’ordre d’un point de torsion d’une courbe elliptique sur un corps de nombres de degré trois.

@article{AIF_2000__50_3_723_0,
     author = {Parent, Pierre},
     title = {Torsion des courbes elliptiques sur les corps cubiques},
     journal = {Annales de l'Institut Fourier},
     pages = {723--749},
     publisher = {Association des Annales de l{\textquoteright}institut Fourier},
     volume = {50},
     number = {3},
     year = {2000},
     doi = {10.5802/aif.1770},
     zbl = {0971.11030},
     mrnumber = {2001i:11067},
     language = {fr},
     url = {http://www.numdam.org/articles/10.5802/aif.1770/}
}
TY  - JOUR
AU  - Parent, Pierre
TI  - Torsion des courbes elliptiques sur les corps cubiques
JO  - Annales de l'Institut Fourier
PY  - 2000
DA  - 2000///
SP  - 723
EP  - 749
VL  - 50
IS  - 3
PB  - Association des Annales de l’institut Fourier
UR  - http://www.numdam.org/articles/10.5802/aif.1770/
UR  - https://zbmath.org/?q=an%3A0971.11030
UR  - https://www.ams.org/mathscinet-getitem?mr=2001i:11067
UR  - https://doi.org/10.5802/aif.1770
DO  - 10.5802/aif.1770
LA  - fr
ID  - AIF_2000__50_3_723_0
ER  - 
%0 Journal Article
%A Parent, Pierre
%T Torsion des courbes elliptiques sur les corps cubiques
%J Annales de l'Institut Fourier
%D 2000
%P 723-749
%V 50
%N 3
%I Association des Annales de l’institut Fourier
%U https://doi.org/10.5802/aif.1770
%R 10.5802/aif.1770
%G fr
%F AIF_2000__50_3_723_0
Parent, Pierre. Torsion des courbes elliptiques sur les corps cubiques. Annales de l'Institut Fourier, Volume 50 (2000) no. 3, pp. 723-749. doi : 10.5802/aif.1770. http://www.numdam.org/articles/10.5802/aif.1770/

[1] J.E. Cremona, Modular symbols for Г1 (N) and elliptic curves with everywhere good reduction, Math. Proc. Camb. Phil. Soc., 111 (1992), 199-218. | MR | Zbl

[2] P. Deligne, D. Mumford, On the Irreducibility of the Space of Curves of Given Genus, Publ. Math. IHES, 36 (1969), 75-110. | Numdam | MR | Zbl

[3] F. Diamond, J. Im, Modular forms and modular curves, Canadian Math. Soc. Conf. Proc., 17 (1995), 39-133. | MR | Zbl

[4] V.G. Drinfeld, Two theorems on modular curves, Funktsional Anal. i Prilozhen, 7, n° 2 (1973), 82-84 (en russe) ; Functional Anal. Appl., 7, n° 2 (1973), 155-156 (en anglais). | MR | Zbl

[5] B.H. Gross, A tameness criterion for Galois representations associated to modular forms (mod (p)), Duke Math. J., 61 (1990), 445-517. | MR | Zbl

[6] A. Grothendieck, M. Raynaud, D.S. Rim, Séminaire de géométrie algébrique 7-I, Lecture Notes in Math., 288 (1972). | Zbl

[7] S. Kamienny, Torsion points on elliptic curves and q-coefficients of modular forms, Invent. Math., 109 (1992), 221-229. | MR | Zbl

[8] S. Kamienny, Some remarks on torsion in elliptic curves, Comm. in Algebra, 23 (6) (1995), 2167-2169. | MR | Zbl

[9] S. Kamienny, B. Mazur, Rational torsion of prime order in elliptic curves over number fields, Astérisque, 228 (1995), 81-100. | MR | Zbl

[10] K. Kato, Euler systems, Iwasawa theory, and Selmer groups, à paraître. | Zbl

[11] N.M. Katz, B. Mazur, Arithmetic moduli of elliptic curves, Annals of Math. Studies, Princeton University Press, 108 (1985). | MR | Zbl

[12] M.A. Kenku, F. Momose, Torsion points on elliptic curves defined over quadratic fields, Nagoya Math. J., 109 (1988), 125-149. | MR | Zbl

[13] J.-C. Lario, J. Quer, Table of some Hecke operators' eigenvalues, non publiée.

[14] Y. Manin, Parabolic points and zeta function of modular curves, Math. USSR Izvestija, 6 (1972), 19-64. | MR | Zbl

[15] B. Mazur, Modular curves and the Eisenstein ideal, Pub. Math. I.H.E.S., 47 (1977), 33-186. | EuDML | Numdam | MR | Zbl

[16] B. Mazur, Rational Isogenies of Prime Degree, Invent. Math., 44 (1978), 129-162. | EuDML | MR | Zbl

[17] L. Merel, Opérateurs de Hecke pour Г0(N) et fractions continues, Annales Institut Fourier, 41-1 (1991), 519-537. | EuDML | Numdam | MR | Zbl

[18] L. Merel, Universal Fourier expansions of modular forms, in On Artin's conjecture for odd 2-dimensional representations, Lecture Notes Math., 1585, Springer-Verlag (1994), 59-94. | MR | Zbl

[19] L. Merel, Bornes pour la torsion des courbes elliptiques sur les corps de nombres, Invent. Math., 124 (1996), 437-449. | MR | Zbl

[20] F. Momose, p-Torsion points on elliptic curves defined over quadratic fields, Nagoya Math. J., 96 (1984), 139-165. | MR | Zbl

[21] J. Oesterlé, Torsion des courbes elliptiques sur les corps de nombres, non publié.

[22] P. Parent, Bornes effectives pour la torsion des courbes elliptiques sur les corps de nombres, J. reine ang. Math., 506 (1999), 85-116. | MR | Zbl

[23] A. Pethö, Th. Weis, H. Zimmer, Torsion of elliptic curves with integral j-invariant over general cubic number fields, Internat. J. Alg. and Comp., 7, 3 (1997), 353-413. | MR | Zbl

[24] M. Raynaud, Schémas en groupes de type (p, ..., p), Bull. Soc. Math. France, 102 (974), 241-280. | EuDML | Numdam | MR | Zbl

[25] K. Rubin, Euler systems and modular elliptic curves, in Galois representations in arithmetic algebraic geometry (Durham 1996), London Math. Soc. Lecture Note Ser., 254 (1998), Cambridge University Press, Cambridge, 351-367. | MR | Zbl

[26] A. Scholl, An introduction to Kato's Euler systems, in Galois representations in arithmetic algebraic geometry (Durham 1996), London Math. Soc. Lecture Note Ser., 254 (1998), Cambridge University Press, Cambridge, 379-460. | MR | Zbl

[27] J.-P. Serre, Lectures on the Mordell-Weil Theorem (third ed.), Aspects of Mathematics, Vieweg (1997). | Zbl

[28] G. Shimura, Introduction to the Arithmetic Theory of Automorphic Functions, Princeton University Press, 1971. | Zbl

[29] W. Stein, disponible sur la toile en http://shimura.math.berkeley.edu/~was/Tables/index.html.

Cited by Sources: